# SDR ALGA2015050635463

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Part serial: C805
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, CLIMBING TO 1750 FEET AGL, BAGGAGE COMPARTMENT SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  NO INDICATION OF SMOKE WAS PRESENT, ACFT TURNED AROUND & LANDED WITHOUT FURTHER INCIDENT.  TROUBLE SHOT SYS & REPLACED SMOKE DETECTOR.  OPERATIONS CHECKED SYS, NO FURTHER PROBLEMS NOTED.
